Record number :
1545826
Title of article :
A Stochastic Differential Equation with Time-Dependent and Unbounded Operator Coefficients
Author/Authors :
Bhat، نويسنده , , B.V.R. and Sinha، نويسنده , , K.B.، نويسنده ,
Issue Information :
روزنامه با شماره پیاپی سال 1993
Pages :
20
From page :
12
To page :
31
Abstract :
Unitary solutions of a class of stochastic equations (SDE) in Fock space with time-dependent unbounded operator coefficients are constructed as a limit of a random Trotter Kato product. Some special cases of quantum stochastic differential equations are studied as an application.
Journal title :
Journal of Functional Analysis
Serial Year :
1993
Link To Document :
بازگشت